# SDR A6WA2018060545864

- Difficulty date: May 27, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 34,626 hours, 33,175 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 461 FLOOR SUPPORT FITTING WAS CRACKED.    REPLACED FITTING IAW SRM 51-41-06, AND 51-42-21.
